MathSciNet Relay Station
MathSciNet bibliographic data
MR112260 (22 #3114) 65.00 (10.00)
Korobov, N. M. Approximate solution of integral equations. (Russian) Dokl. Akad. Nauk SSSR 128 1959 235–238.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement